- -

Condensations of Cp(X) onto σ-compact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Condensations of Cp(X) onto σ-compact spaces

Show full item record

Tkachuk, VV. (2009). Condensations of Cp(X) onto σ-compact spaces. Applied General Topology. 10(1):39-48. doi:10.4995/agt.2009.1786.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86548

Files in this item

Item Metadata

Title: Condensations of Cp(X) onto σ-compact spaces
Author:
Issued date:
Abstract:
[EN] We show, in particular, that if nw(Nt) ≤ k for any t ϵ T and C is a dense subspace of the product ǁ{Nt : t 2 T} then, for any continuous (not necessarily surjective) map ϕ : C ͢ K of C into a compact space K with ...[+]
Subjects: Condensation , Continuous image , Lindelöf Σ-space , σ –compact space , Topology of pointwise convergence , Network weight , Tightness , Lindelöf space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1786
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1786
Thanks:
Research supported by Consejo Nacional de Ciencia y Tecnolog´ıa (CONACYT) de M´exico, grant 400200-5-38164-E
Type: Artículo

This item appears in the following Collection(s)

Show full item record